# SDR CA991004031

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21124CKP
- Condition: Worn
- Location: Nr 1
- Part time: 155 hours
- Stage of operation: HO
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS EXPERIENCED DUE TO STICKY VALVES.
